Doctor insights on:
Yogurt Cause Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Yes: Diarrhea is a common symptom of allergic reaction to tomato. Gi symptoms often occur within minutes to hours after eating tomato. Histamine released in the GI tract creates abdominal pain, nausea, vomiting and diarrhea. Histamine dilates and increases the permeability of blood vessels, allowing an excess amount of fluid fluids to enter the gut. ...Read more
No: It can not be caused by coffee beans but most probably caused by cream or milk in the coffee if you have lactose intolerance In some people drinking morning coffee makes them go to bathroom to move bowel,but it is not diarrhea and not much bloating,it is just a reflex activity which some like as it keeps them regular ...Read moreSee 1 more doctor answer
Consider allergy?: Perhaps there can be some type of allergy you have with eggs? My suggestion would be to keep a food diary of everything you eat along with how you feel after those meals. See if there is a correlation with eggs and your symptoms of diarrhea. You may find it could be something else you are eating as well! ...Read more
But tastes so good!: When we think diarrhea, its rather specific in terms of multiple large volume bowel movements. If you are having a "diarrheal" illness after eating hot sauce, make sure its not expired and change the bottle. If all hot sauces are causing it, then we've gotta think something in it is upsetting your GI tract. ...Read more
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read moreSee 1 more doctor answer
No: Lactose intolerance generally causes some gassiness, some bloating in the tummy, and some loose stools. Sometimes there is also constipation. If there are recurrent or serious seizures, a person likely has something worse than just being lactose intolerant. Lactose is not necessary, meaning a person can find plenty of foods or drinks that do not contain lactose. ...Read more
Well......: several possibilites. I cannot say in your particular case. Irritable bowel can certainly cause both http://www.nerdpocalypse.net/irritable%20bowel.html this explains it more fully. And medications taken for it certainly cause diarrhea (magnesium containing antacids). follow the podcast at https://itunes.apple.com/us/podcast/epiphany-of-the-week/id972173760 ...Read more
- Talk to a doctor live online for free
- Can probiotic yogurt cause diarrhea?
- Does greek yogurt cause diarrhea?
- Can activia yogurt cause diarrhea?
- Ask a doctor a question free online
- Is probiotic yogurt good for diarrhea?
- Does yogurt help with diarrhea?
- Activia yogurt diarrhea
- Will yogurt help diarrhea
- Talk to a gastroenterologist online